# SDR VNAA2019082199905

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10312
- Aircraft time: 21,410 hours, 15,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FLOOR SILL ANGLE IS CORRODED BETWEEN FS 1000 AND FS 1047.00.  REPAIRED AFT CARGO DOOR FLOOR SILL ANGLE BETWEEN FS 1000 TO FS 1047 IAW BOMBARDIER REO #670-53-61-913 REV A DATE 2012-11-02.
